# SDR RU3A20171116041

- Difficulty date: November 15, 2017
- Submitted: November 16, 2017
- Operation: Air carrier
- Aircraft: N77
- Make and model: Beech 300LW
- Aircraft serial: FF12
- Aircraft time: 16,725 hours, 8,678 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, RT GENERATOR DROPPED OFF LINE, RESET NORMALLY, DROPPED OFF AGAIN ABOUT 10 MIN LATER.
